Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is this a side effect and how long does it last ?

is this a side affect and how long does it last ? Hi, I have quit smoking one month ago and have just started feeling depressed the last week. I have had this prob in the past when quitting and my husband has told me that i cant handle it and to start smoking again. I really want to quit and DONT even want to smoke but I am afraid that the pressure of not being myself or acting "crazy" is going to get the best of me. I dont want to take meds. My husband has also told me that they make me act different...not myself. I have also had some changes in my home this last week. My mom has moved in. Any help would be great thanks.
Asked On : Sat, 13 Mar 2010
Answers:  2 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcome.depression following quitting smoking is psychological and is temporary.Once you have made up your mind ,stick to it.People who quit smoking never develop Any problem.Best way to quit is,At once.In case you still have problem quitting it you can use nicotine chewing gums or nicotine patches .Good luck.
Answered: Thu, 8 Sep 2011
I find this answer helpful
  Anonymous's Response

good ur trying to quit the smoking! but do not try at once because there r some drawbacks of it. so try to avoid the consumption of smoking u usually take then, slowly come down from the count  and then, to nill. this will help u quit from it. good health and life bye!

Answered: Sun, 14 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor